advertisement
Question
Posted by: Mary | 2012-10-26

Cilift and Tripiline

Hi CyberShrink

After many months of feeling down and not sleeping well I eventually went to my GP for help. They prescribed Cilift (20mg /day) and Trepiline (10mg/day) for my sleeping problems.
I have since read that Trepiline is also an anti – depressant although often prescribed to people suffering with insomnia.
I am now just concerned about taking these two medications together and the possible side affects from doing so.
I drink both tablets at night.
Your advice or thoughts on this would be greatly appreciated.

Thanks
Mary

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Hi Mary. Shouldn't be a problem. Trepiline is an old antidepressant, and in most of us is really sedative. Used for depression it'd be in a much higher dose, and the side-effects through the day can be unpleasant. But using such a small dose at night should be able to help your sleep without the sorts of problems ( of potentially becoming dependent on them ) which can arise with meds used specifically as sleeping pills. Cilift is a good antidepressant, but not particularly sedative, so it may not cause you more side-effects by day. The combination should not cause problems.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2012-10-27

Hi Mary. Shouldn't be a problem. Trepiline is an old antidepressant, and in most of us is really sedative. Used for depression it'd be in a much higher dose, and the side-effects through the day can be unpleasant. But using such a small dose at night should be able to help your sleep without the sorts of problems ( of potentially becoming dependent on them ) which can arise with meds used specifically as sleeping pills. Cilift is a good antidepressant, but not particularly sedative, so it may not cause you more side-effects by day. The combination should not cause problems.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement